Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 93-104.
@article{AFST_1989_5_10_1_93_0,
     author = {Caselles, Vincent and Klaiany, Charbel},
     title = {Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {93--104},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {1},
     year = {1989},
     zbl = {0725.35061},
     mrnumber = {1425746},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_1_93_0/}
}
Caselles, Vincent; Klaiany, Charbel. Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 93-104. http://www.numdam.org/item/AFST_1989_5_10_1_93_0/

[1] Benilan (Ph.). - Equations d'évolution dans un espace de Banach quelconque et applications.. - Thesis, Univ. Paris XI, Orsay, 1972.

[2] Benilan (Ph.), Crandall (M.G.). - Regularizing effects for homogeneous evolution equations. Amer. J. Math. Supplement dedicated to P. HARTMAN 1981, p. 23-29. | MR 648452 | Zbl 0556.35067

[3] Benilan (Ph.), Crandall (M.G.), Pazy (A.). - Revolution equations governed accretive operators. - (forthcoming book).

[4] Brezis (H.). - Operateurs maximaux monotones. - North Holland. Math. Studies 5, 1973. | MR 348562 | Zbl 0252.47055

[5] Brezis (H.), Haraux (A.).- Image d'une somme d'opérateurs monotones et applications., Israel J. Math., t. 23, 1976, p. 165-186. | MR 399965 | Zbl 0323.47041

[6] Crandall (M.G.). - The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math., t. 12, 1972, p. 108-132. | MR 316925 | Zbl 0246.35018

[7] Crandall (M.G.), Liggett (T.M.).- Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. J. Math., t. 93, 1971, p. 265-298. | MR 287357 | Zbl 0226.47038

[8] Kruzkov (S.N.).- First order quasillinear equations in several space variables., Math. USSR - 56, t. 10, 1970, p. 217-243. | Zbl 0215.16203

[9] Liu (T.P.),Pierre (M.). - Source solutions and assymptotic behavior in conservation laws, J. Diff. Eq., t. 51, 1984, p. 419-441. | MR 735207 | Zbl 0545.35057

[10] Pierre (M.). - Generation et perturbations de semigroupes de contractions non lineaires. These 3°cycle, Univ. Paris VI, 1976.